# SDR SWIA201335224

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 43,394 hours, 59,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN CENTER AISLE AT ROW 7 DOES NOT ILLUMINATE.  FLT 5359 RESEATED BULB INTO LIGHT SOCKET OVERHEAD EMERGENCY LIGHT AT ROW 7.  OPERATIONS CHECKED GOOD. .
